# SDR DALA2024051605270

- Difficulty date: May 16, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 73,157 hours, 27,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4920867) ROW 19-22 EMERGENCY LIGHTS INOP. R/R BATTERY PACK ON POWER SUPPLY IAW B737 AMM 33-51.
